RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 5(269), Pages 169–170 (Mi umn1930)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a non-coercive problem for singular integro-differential equations

Le Kuang Chung


Full text: PDF file (109 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:5, 206–207

Bibliographic databases:

MSC: 47G20, 58A30
Received: 28.04.1989

Citation: Le Kuang Chung, “On a non-coercive problem for singular integro-differential equations”, Uspekhi Mat. Nauk, 44:5(269) (1989), 169–170; Russian Math. Surveys, 44:5 (1989), 206–207

Citation in format AMSBIB
\Bibitem{Le 89}
\by Le Kuang Chung
\paper On~a non-coercive problem for singular integro-differential equations
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 5(269)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn1930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1040282}
\zmath{https://zbmath.org/?q=an:0726.45012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..206K}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 5
\pages 206--207
\crossref{https://doi.org/10.1070/RM1989v044n05ABEH002293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DQ74300015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1930
  • http://mi.mathnet.ru/eng/umn/v44/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, Nguyen Minh Chuong, “Some semilinear boundary-value problems for singular integro-differential equations”, Russian Math. Surveys, 53:6 (1998), 1348–1349  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Egorov, YV, “A semilinear non-classical pseudodifferential boundary value problem in the Sobolev spaces”, Comptes Rendus Mathematique, 337:7 (2003), 451  crossref  mathscinet  zmath  isi
    3. Egorov Y.V., Chuong N.M., Tuan D.A., Kiet T.T., “Non-classical pseudodifferential boundary value problems in Sobolev spaces H-l,H-p, 1 < p <infinity”, Proceedings of the International Conference on Abstract and Applied Analysis, 2004, 95–124  isi
    4. Kyet, CC, “On the oblique in the Sobolev derivative problem space W-s,W-p, p > 1”, Differential Equations, 41:4 (2005), 591  mathnet  crossref  mathscinet  zmath  isi
    5. Chuong N.M., Kiet T.T., “On a nonclassical boundary value problem for a parabolic pseudodifferential equation”, Differential Equations, 42:5 (2006), 757–760  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:54
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019